# SDR SWAA2023030997281

- Difficulty date: February 1, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E DEFLECTION CONTROL PANEL O/B BRACKET CRACK.<[01] REMOVED CRACKED BRACKET AT R/W T/E DEFLECTION CONTROL PANEL O/B AREA PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP #1; REMOVAL.;[03] LOCATED AND DRILLED NEW BRACKET (CLIP) PER B737-700 SRM 51-10-02-0G-0.;[04] VERIFIED STEP #3. OK TO INSTALL BRACKET.;[05] INSTALLED NEW BRACKET P/N 115A6260-2 AT R/W T/E DEFLECTION CONTROL PANEL O/B AREA PER B737-700 SRM 51-40-02-0G-0.;[06] VERIFIED BRACKET INSTALLATION.
